Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
laurenjarrod

New with question about redness and application...

Hi everyone,

I just started this regimen after suffering for 12 years from mild acne. The acne started when I was 14 (I am now 26). And although it has gotten better as an adult I find it very embarrassing to constantly have zits on my face. I am a nurse and get very close to patients and feel very self conscious when they look at my face.

Anyway, my question is regarding the redness that may develop from the BP. How long after use does the redness usually occur? Is an immediate thing or does it take a few applications to happen? Are there any people who have not experienced redness with the BP? And for the ladies, if you have experienced any redness were you able to cover it up with a little makeup?

Also, I do not have a typical area that I break out in. It always have a zit on the left side of my face and the other areas are hit or miss. Should I just apply the BP all over my face?

Last but not least-- I usually Nair my upper lip. Will this cause me to have a reaction after using the BP?

Thanks in advance! smile.gif

Share this post


Link to post
Share on other sites
Well, I'm only a week and a day into the Regimen so I'm not a veteran.. but my redness usually occurs when I wear the BP during the day, and I sweat, or get my face wet. It usually doesn't last a long time, and cools down after a few minutes to an hour. Make-up can calm down the redness but it might not make it perfect then again, I have crappy make-up p;

I went from beet red to a pink flush with make-up.

As for the Nair, I'm not sure but from my experience Nair leaves a nasty chemical burn leaving for even more redness/drying with the BP. It's up to you I guess.

Share this post


Link to post
Share on other sites

I've noticed that some people never get redness, some get it immediately on the first day. While for others it starts around day 3 or 4. So it's hard to tell really. Start slowly and work up your dosage gradually to minimize the effect.

Share this post


Link to post
Share on other sites

I was wondring the same. I'm on day 3 and my face is as pale as it always is. I mean, I almost couldn't be more white haha. Only side effect I'm feeling is that my skin itches like haaiiill and feels a bit tight. A bit dryness as well but nothing over the top. I hardly even moisturize. I just do what is enough to feel comfortable.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×